# SDR DALA2024021301998

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 53,454 hours, 37,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERWING LOWER EXIT EMERGENCY LIGHTS ON THE LEFT AND RIGHT SIDES ARE INOPERATIVE. MAINTENANCE REPLACED B5-118 BATTERY EMERGENCY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK IS NOW NORMAL AND ALL PANELS ARE CLOSED. (LP #5003415)
